# SDR ASAA2017061521080

- Difficulty date: June 15, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 25,087 hours, 7,256 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: No Test
- Location: Nr 2 Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 TANK AND COMP TESTING, FOUND F9 TANK UNIT BAD.  ACFT GROUNDED.  REMOVED AND REPLACED TANK UNIT F9 IAW MM 28-41-21-400-801, OPS NORMAL IAW MM 28-41-21-710-801 AND  MM 28-41-00-730-801.
